# SDR AALA202302230676

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A320*
- Aircraft serial: 6313
- Aircraft time: 26,588 hours, 8,309 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: L424031
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW IS ALL SCRATCHED UP IN MIDDLE OF PANE AND IS DIFFICULT TO SEE OUT OF WHEN SUN CATCHES IT. MAINTENANCE REPLACED SLIDING WINDOW PER TASK CARD26L21156001.
